# SDR SWAA2021072787539

- Difficulty date: June 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Rbl12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FSTA 344 TO FSTA 360 RBL 12' HAS HOLE CRACKED. ; / [01] INSTALLED EWIS PROTECTION FS344-360; RBL12; REF. B737-7 AMM 20-60-07-913-801; [02] REMOVED INTERCOSTAL AT MAIN CABIN FLOOR STRUCTURE BETWEEN FS 344-360 RBL 12' IN REF B737-700 SRM 52-40-02-0G-0; [03] REMOVED PLASTIC GROMMETS AT FLOOR BEAMS 344 AND 360 RBL 12' FOR ACEESS TO REMOVED INTERCOSTAL IN REF BAC5064; [04] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN FROM STA 344 TO STA 360 RBL 12' REF B737-7 SRM 51-40-05-0G-0; [05] VERIFIED WORK PERFORMED; [06] OK TO TREAT AND PRIME HOLES; [07] TREATED AND PRIME HOLES AT NEW INTERCOSTAL REF B737-7 SRM 51-20-01-0G-0; [08] VERIFIED WORK PERFORMED; [09] OK TO INSTALL INTERCOSTAL; [10] INSTALLED NEW INTERCOSTAL P/N 141A5410U24 AT MAIN CABIN BETWEEN STA 344 TO STA 360 RBL 12' REF B737-7 SRM 51-40-02-0H-0 AND DWG# 141A5400; [11] REMOVED AND INSTALLED NEW INTERCOSTAL AT MAIN CABIN FROM STA 344 TO STA 360 RBL 12' REFB 737-7 SRM 51-40-02-0G-0 AND DWG #141A5400; [12] VERIFIED INSTALLATION; [13] REMOVED EWIS PROTECTION AT MAIN CABIN FROM STA 340 TO STA 360 BETWEEN RBL 10 TO RBL 24 REF B 737-7 AMM 20-60-07-913-801; [14] VERIFIED EWIS PROTECTION REMOVED; [15] INSTALLED PLASTIC GROMMETS AT FLOOR BEAMS 344 AND 360 RBL 12' AS PER REF BAC5064; [16] INSTALLED PLASTIC GROMMETS USED TOOL B/C 173821; [17] VERIFIED GROMMETS INSTALLATION
